Positive solutions for higher-order singular fractional differential system with coupled integral boundary conditions
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- ISSN
-
1687-1847
- Extent
-
Online-Ressource
- Language
-
Englisch
- Notes
-
online resource.
- Bibliographic citation
-
Positive solutions for higher-order singular fractional differential system with coupled integral boundary conditions ; volume:2016 ; number:1 ; day:27 ; month:4 ; year:2016 ; pages:1-12 ; date:12.2016
Advances in difference equations ; 2016, Heft 1 (27.4.2016), 1-12, 12.2016
- Creator
-
Wang, Ying
- Contributor
-
Zhang, Junwei
SpringerLink (Online service)
- DOI
-
10.1186/s13662-016-0844-0
- URN
-
urn:nbn:de:1111-2016042814535
- Rights
-
Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
14.08.2025, 11:01 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Wang, Ying
- Zhang, Junwei
- SpringerLink (Online service)